# SDR CALA2022092302450

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,343 hours, 26,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Y160
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVING AFT CABIN FLOOR BEAM Y160, FOUND INCOMING DOUBLE DRILL HOLE AT FR70 CROSSBEAM. REMOVED AND REPLACED CROSSBEAM AT AFT CABIN FR70 AND REMOVED SEC SRM53-41-14-03-A TION SUPPORT (LH, CTR, RH) FITTING FR 70 RH AND ATTACHED BRACKET 27EA FOR ACCESS I.A.W. SRM 51-42-11 AND SRM 51-44-11. RECEIVE N EW CROSS BEAM P/N: D535703062020; BATCH: 0003996063 SRM 53-41-14
